# SDR CA140820002

- Difficulty date: August 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 3240 · Landing Gear Brake System
- Part: Torque Bridge
- Part number: 43772
- Condition: Chafed
- Location: Brake Unit
- Part time: 1,755 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON THE BRAKE UNIT, THE TORQUE PLATE SEEMS TO HAVE EITHER BACK OFF OR WAS NOT TORQUE PROPERLY ONTO THE PISTON HOUSING ASSY. ON BRAKE APPLICATION THE TORQUE PLATE WOULD COME IN CONTACT WITH THE INNER FACE OF THE WHEEL CAUSING DAMAGES TO BOTH PARTS. OPERATOR REPLACED BOTH COMPONENTS AND ACFT IS RETURN TO SERVICE. (
